# SDR DL75E091060

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 32,196 hours, 11,295 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284F
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE DRIVEN GEN DOES NOT POWER ELECTRICAL SYSTEM AFTER LEFT ENG START APU WAS SHUTDOWN AND ALL ELECTRICAL POWER WAS LOST LT/RT GEN SHOWS GCU ON BPCU. CLEAR BPCU AND RESEAT LT GCU RAN LT AND RT ENG GEN OPS AND INDICATION NORMAL OIL LEVEL NORMAL ON LT IDG  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
